# SDR SWAA2022020333861

- Difficulty date: October 30, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 20,036 hours, 8,410 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT STA 727G-847; LBL20; WL155 / REMOVED DAMAGE ON STA727G; LBL20(1'X2') .030' DEEP FOUND TO BE OUT OF LIMITS PER SRM-53-00-53-1A-2; REMOVED SIDEWALL SUPPORT FROM STA 727F+8 TO BS787+6; LBL 20. IAW-SRM-53-00-53-2R-5; LOCATED AND DRILLED REPLACEMENT SIDEWALL FLOOR SUPPORT SRM-53-00-53-2R-5; TREATED AND PRIMED REPAIR PARTS PER SRM-51-20-01; INSTALLED NUT PLATES PER SRM-51-40-10-2R-0; INSTALLED SIDEWALL SUPPORT ON BS757+6; 727F+8 IAW SRM-53-00-53-2R-5; DWG. 146A7500
